International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 113 | Views: 197

Research Paper | Mathematics | Sudan | Volume 4 Issue 10, October 2015 | Rating: 6.1 / 10


Conditions of Boundedness and Compactness Sum of Operators on Weighted Berman Space

Eltigani Ismail Hassan [2]


Abstract: In this paper, we study the product sum of operators which are bounded on the weighted Bergman space. We establish a necessary condition for the boundedness of the sum of Toeplitz products to be bounded or compact.


Keywords: The weighted Bergman space, compact, Bounbedness


Edition: Volume 4 Issue 10, October 2015,


Pages: 921 - 922


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top